# SDR COM11834

- Difficulty date: March 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120156
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 12009639001
- Condition: Cracked
- Location: Lt Nacelle
- Part time: 13,938 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION REVEALED THE LEFT NACELLE OUTBOARD BACK-UP FRAME, ON THE FWD SIDE OF THE HYDRAULIC BAY FIREWALL, TO BE CRACKED.  THE BACK-UP FRAME WAS REPAIRED PER AERODESIGN REPORT NR 658-3, REV IR DATED 2-9-94.
